MathSciNet Relay Station
MathSciNet bibliographic data
MR2529917 (2010k:37074) 37E10 (37B05 37C55 37E30)
Béguin, F.; Crovisier, S.; Jäger, Tobias; Le Roux, F. Denjoy constructions for fibered homeomorphisms of the torus. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5851–5883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement